Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
The Taff

HEEEEEELP - Skin is a mess - need big help people!!!!

Pleeeeeasee HELP!!!!!!!!!

Right

Im in month 4 and ive had a nightmare time on accutane!!

First 2 months, spots went looked soo flipping good...

...then eyes went really red and dry and my dr told me to come off the tane...#

...came off it and skin went crazy, corners of mouth split, got a rash all over face and neck, nosebleeds and really nasty infected cuts all over my face!!!

Got some penicillin which sorted it out for a bit as well as using clearasil (I didn't use any soaop at all for the first two months)

...anyway the derm said I should never have come off the tane and to get back on it ASAP, and after a few weeks I got my dose doubled!!

So in total I missed 10days and it sorted out after...

...but I haven't come off them again and the symptoms are coming back, corners of my mouth have split, ears have split off the side of my head at the bottom, round my nose etc etc and its all infected and pussing!!! I'm getting less spots but they are starting to come back and my skin looks shocking, really red and burnt, but is shiny and cracking etc!!!

PLEASE HELP!!!

Should I stop with the clearasil ultra?

Im moisturising, is that correct?

Do I need to get more penicillin?

AAAaaargh, is my skin ever going to get back to how it was, will it ever be the same again??

Has accutane made it worse???

Please help

The Taff

Share this post


Link to post
Share on other sites

Go back to your dermatologist.

You need to NOT apply anything drying to your face. That includes Clearasil.

Wash with warm, not hot water. Use a gentle cleanser, not soap.

You do need to use a moisturizer.

If you have actual cracks in your skin, apply little dabs of neosporin to those spots ONLY. Don't let it sit on your skin for 24 hours. Wear it only at night. Wash it gently off in the morning.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×